Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

weight and anticonception

Hi!
I'm busy losing weight and was wondering wether stopping the pill would make it easier or harder? My gynaeocologist wants me to stop taking the pill for the next 3 month (not trying to conceive). And I remember that girls used to say at school: "Since I'm on the pill I'm gaining weight easier." Is it the other way round when you stop? I know, every body is different. Just would like to know what to expect. (There'll be mood swings, that's for sure. -Poor hubby of mine, but I allready warned him. He promised patience.)

 
Anonymous

Asked by Anonymous at 10:40 AM on Apr. 12, 2009 in Diet & Fitness

This question is closed.
Answers (1)
  • You already answered your own question. I DID NOT gain on the pill. Nor did I lose after going off it. The only difference for me was that my period reverted to its irregular pattern.
    gdiamante

    Answer by gdiamante at 11:26 AM on Apr. 12, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN